Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Recurrent urinary infection after eye removal. Have diabetes. Now itching head. Any connection?

I m a 72 yr old male, had eye removal Oct 23, 2012, am a diebetic controlled with pills. However, my sugar went wackey after my has changed meds and things are beginning to settle down...except I m getting a urinary/ bladder infection: This happened 3 times last year with the 3rd time ending with pancreatitis . Only thing different from the other times is that I cannot lay down without my head itching. No I don t have lice [my wife checked] and it stops with sitting up. Is there any connection? My removed eye still has some drainage.
Asked On : Wed, 19 Dec 2012
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Thank you for your question.
The most likely reason why you are having recurrent urinary tract infections is because your blood glucose levels were very high after surgery like you mentioned.
Whenever the blood glucose levels go very high one can have urinary tract infections.
These infections are very common in diabetics.
The most important thing, therefore, in your case is that you MUST at all costs keep your blood glucose in the desired range.
The head itching seems to be something that is unrelated however I must mention that with diabetes that is not controlled one can get fungal infections very easily.
With the itching of your scalp that you are describing I would like to rule out a fungal infection of your scalp such as "tenia capitis".
I would like that you should preferably be examined by a skin doctor (dermatologist) to determine whether you have a fungal infection in your scalp that is causing your problem.
Answered: Mon, 24 Dec 2012
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi rusty and bill ! Sorry for your eyes. If you have difficulty in passing urine then it may be prostate problem. If burning urination and itching then it is infection problem , can be treated with doxycycline tab and anti acid water dissolving tab. as you have diabetic take care of your foot too. Keep them clean and dry. Take medicine on regular time. Do easy exercise or yoga. make a diet chart to control sugar too. About itch take anti allergy tab and wash with shampoo then hair oil if available their and check for anemia too. Be healthy bye.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor